# SDR DALA1035775519

- Difficulty date: December 10, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 74,471 hours, 30,609 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CABIN, STA 1640 FLOORBEAM CORRODED AS MARKED BETWEEN LBL 51-5 AND RBL 51.5.  BLENDED SEVERAL AREAS IAW SRM 51-10-02.  FOUND 2 PLACES OF CORROSION OUT OF LIMITS BETWEEN RT BL 51.5 TO BL 0 IAW SRM 53-00-51, FIG 101.  REMOVED UPPER CHORD IAW SRM 51-40-02, FABRICATED UPPER CHORD IAW SRM 53-00-51, REPAIR 3.  LOCATED AND DRILLED UPPER CHORD IAW SRM 51-40-05, TREATED AND PRIMED UPPER CHORD IAW SRM 51-20-01 AND TOP COATED UPPER CHORD IAW SRM 51-21-02, INSTALLED UPPER CHORD IAW SRM 51-40-02.
